CureZone   Log On   Join
 

Boils from detox? by clintonia ..... Liver Flush Support Forum

Date:   4/22/2005 4:03:47 PM ( 18 years ago ago)
Hits:   2,970
URL:   https://curezone.com/forums/fm.asp?i=161495

Hi there,

I got a UTI (Urinary Tract Infection) a couple of months ago and had to take these nasty Antibiotics that I was told were specially made for resistant UTI's. To avoid the yeast infection I knew would follow, I took Super 8 Priobiotics. Well, the probiotics lost the battle and I wound up with a yeast infection anyway. After I finished the Antibiotics , I started taking 1 Primal Defense pill a day (otherwise I throw up) which I had taken sporadically before because it made me throw up lol. I was so proud of myself for taking the Primal Defense regularly!

But then I started getting boils after taking it about a week or two. One boil was huge and is still healing. It's not draining anymore, but is a gaping hole that must heal. I'm seeing many, many smaller boils appear and I've been able to make them reabsorb by dabbing them with alcohol or Listerine at first sign. However, these frequently appearing boils are a concern and a problem.

I know these boils are an expression of toxicity leaving my body. My question is... should I continue to take the Primal Defense or should I back off of them for awhile?

I've been doing Liver Flushes and have never had a bad experience with them. However, I *have* had bad experiences with the Primal Defense. Should I not do Liver Flushes and take something like PD at the same time? Are the boils telling me I'm doing too much detoxing at one time? Anyone have similar stories? Did your boils go away (oh please, oh please lol)?
 

<< Return to the standard message view

fetched in 0.11 sec, referred by curezone.com/forums/fmp.asp?i=161495